# SDR GTIA2019092034638

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 44,962 hours, 20,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BOTTLE ASSISTANCE REQUIRE SERVICE. SERVICED R2 DOOR BATTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00.
